MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT; RIGHT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT; RIGHT MANDIBULAR COMPONENT
Model Number TYY-NNNNRM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient is currently on antibiotics.The surgeon may explant the device if the infection does not resolve.
 
Event or Problem Description
The patient was hospitalized for a suspected infection of her right tmj mandibular component.

Brand Name
PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Common Device Name
RIGHT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11051612
Report Number2031049-2020-00106
Device Sequence Number2975103
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRM0
UDI-Public+B004TYYNNNNRM0/$$3220701W56388
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model NumberTYY-NNNNRM
Device Catalogue NumberTYY-NNNNRM
Device Lot NumberW56388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR